$7.99 when purchased online
Target Online store #3991
About this item
Highlights
- Packaging may vary. Same trusted quality
- 200mg ibuprofen (NSAID) tablets help relieve pain and control fever
- Safety cap is designed to help deter unintended ingestion
- 24ct bottle makes sure you're always prepared for aches and pains
Description
Make sure you're always stocked with a medicine cabinet must-have when you add Ibuprofen Pain Relief & Fever Reducer Tablets from up&up™ to your shopping list. From fevers and accidental bumps to headaches and back pain, these ibuprofen tablets are a versatile solution you'll be happy to have on hand the next time life throws you a curveball.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
We believe making smart choices for the people, places, and pets in your life should be easy and affordable. And, having quality you can trust should be a given. That’s why you can count on our promise – caring for your everyday in every way.
Satisfaction guaranteed – Love it or your money back.
Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 200 Milligrams
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have heart disease, keep out of reach of children
Product Form: Tablet
Primary Active Ingredient: Ibuprofen
Package Quantity: 1
TCIN: 81063094
UPC: 370030147076
Item Number (DPCI): 094-01-0156
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
ibuprofen 200.0mg
Purpose
Pain reliever/fever reducerUses
temporarily relieves minor aches and pains due to: headache minor pain of arthritis backache menstrual cramps temporarily reduces fever muscular aches toothache the common coldDirections
do not take more than directed adults and children 12 years and older the smallest effective dose should be used take 1 tablet every 4 to 6 hours while symptoms persist it pain or fever does not respond to 1 tablet, 2 tablets may be used do not exceed 6 tablets in 24 hours, unless directed by a doctor children under 12 years ask a doctorOther information
read all warnings and directions before use store at 20-25°C (68-77°F) avoid high humidity and excessive heat above 40°C (104°F)Inactive ingredients
,,colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide,
Shipping details
Estimated ship dimensions: 2.5 inches length x 2.5 inches width x 4.61 inches height
Estimated ship weight: 0.44 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
Guests also viewed
Discover more options
Related Categories
- Health
- FSA & HSA Shop
- Medicines & Treatments
- Health Brands
- Medicines & Treatments FSA & H...
- Intimate Care Products
4.8 out of 5 stars with 6226 reviews
quality: 4.64 out of 5
value: 4.77 out of 5
92% would recommend
254 recommendations
Terrific value
5 out of 5 stars
Thumbs up graphic, would recommend
zelcookie - 10 days ago, Verified purchaser
I like this product it’s equivalent to brand name and the price is excellent
Generic advil
5 out of 5 stars
Thumbs up graphic, would recommend
SCOTTY - 2 months ago, Verified purchaser
They are the best deal and they work. I'm not crazy about the slight bitter after taste but they work well
Does the job at a great price
5 out of 5 stars
Thumbs up graphic, would recommend
aj - 2 months ago, Verified purchaser
Perfectly fine and useful
Works As Needed
5 out of 5 stars
Thumbs up graphic, would recommend
Mamalovey - 2 months ago, Verified purchaser
When you need an NSAID choose the Target brand!
Great :)
5 out of 5 stars
Thumbs up graphic, would recommend
Jenni G - 2 months ago, Verified purchaser
Super affordable, great for those who don’t want to spend other expensive ibuprofen tablets. :)
Reasonably priced
5 out of 5 stars
Thumbs up graphic, would recommend
Lilybee - 2 months ago, Verified purchaser
Pain relief for a fraction of the cost.
Generic FTW
5 out of 5 stars
Thumbs up graphic, would recommend
TheFlowersCroon - 3 months ago, Verified purchaser
Why buy name brand when you can spend less on the same thing in its generic version? It's ibuprofen and it works. Two thumbs up.
500 ct up&up ibuprofen
5 out of 5 stars
Thumbs up graphic, would recommend
CG - 3 months ago, Verified purchaser
This generic ibuprofen works great - just as well as the name brand, but at a fraction of the cost.
Just buy Up & Up!
5 out of 5 stars
Thumbs up graphic, would recommend
RC - 3 months ago, Verified purchaser
For OTC medications like thise, just buy Up & Up. The ingredients are the same but the price is much lower.
It works
5 out of 5 stars
Thumbs up graphic, would recommend
toosleepy - 3 months ago, Verified purchaser
Just as good as brand name at a better price
Great value
5 out of 5 stars
Thumbs up graphic, would recommend
SF12 - 3 months ago, Verified purchaser
Much more affordable than name brand alternative
Up & Up Ibuprofen Child Safety Top Pain Relievers provide effective relief with easy-to-swallow tablets and a child-proof cap.
5 out of 5 stars
Thumbs up graphic, would recommend
KBirch - 4 months ago, Verified purchaser
Up & Up Ibuprofen Child Safety Top Pain Relievers are an effective, affordable, and reliable solution for managing children's pain and fever, with a child-proof cap and easy-to-swallow tablets.
Med
5 out of 5 stars
Thumbs up graphic, would recommend
Tacos - 5 months ago, Verified purchaser
I use this for headace and it helps a lot
Great Price
5 out of 5 stars
Thumbs up graphic, would recommend
Emily B - 5 months ago, Verified purchaser
For the price, these are the best deal out there!
Review ricola
5 out of 5 stars
Thumbs up graphic, would recommend
Ricola - 5 months ago
Awesome. Recommend. good price. Taste good. Love it.
Goodbye headaches
5 out of 5 stars
Thumbs up graphic, would recommend
Meg - 5 months ago, Verified purchaser
Good value for your money. Always helps with my headaches! Less expensive than the name brand, but the same exact medicine.
Best Deal
5 out of 5 stars
Thumbs up graphic, would recommend
Disappointed in Target - 5 months ago, Verified purchaser
Love the up&up brand of medications. Such a great bargain.
Why by Advil when this works just as good?
5 out of 5 stars
Thumbs up graphic, would recommend
- 5 months ago, Verified purchaser
It works as good as the name brand, and it's cheaper, too.
Love it!
5 out of 5 stars
Thumbs up graphic, would recommend
mcnewcas - 6 months ago, Verified purchaser
Great value and does what it is supposed to do, have been using this product for years!
Two gluten-free thumbs up!
5 out of 5 stars
Thumbs up graphic, would recommend
LemonTurtle - 6 months ago, Verified purchaser
As a person with celiac disease who has horrible reactions to gluten, I love this up & up brand that is labeled gluten free! It’s just as effective as the name brand. I also love the new label design.